# SDR UIEA2025111801308

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING UPPER SKIN LOWER SURFACE AT WS 1538.   REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV 62. BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02-0G-0 REV 62.  PERFORMED NDT INSPECTION, REFER TO DATA SHEET 11633434-1 & DATA SHEET 11633434-2.  ACCOMPLISHED EI T2025A57M-2454 REV 1. CHECKED NORMAL.
